Is sinutab good for sinusitis?
This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis).
What are the side effects of sinutab?
Common side effects may include:
- dizziness, drowsiness;
- mild headache, blurred vision;
- dry mouth, nose, or throat;
- constipation;
- feeling nervous; or.
- sleep problems (insomnia).
Does sinutab dry up mucus?
It works by thinning and loosening mucus in the airways, clearing congestion, and making breathing easier.
How many Sinutabs can you take in a day?
Dosage: Adult Use Only (12 years and older): 1 to 2 caplets every 4-6 hours. Do not exceed 8 caplets per day. Caution: Keep out of reach of children. This package contains enough medication to seriously harm a child.
Who should not take sinutab?
NON-DROWSY SINUTAB is contraindicated in individuals with known hypersensitivity to paracetamol, pseudoephedrine or any of the excipients listed in section 6.1.
Can sinutab Constipate you?
Older adults may be more sensitive to the effects of this drug, especially dizziness, drowsiness, confusion, constipation, trouble urinating, fast/irregular heartbeat, or trouble sleeping. Dizziness, drowsiness, trouble sleeping, and confusion can increase the risk of falling.
Can I take antihistamine with sinutab?
Do not use with any other antihistamines applied to the skin (such as diphenhydramine cream, ointment, spray) because increased side effects may occur. This medication may interfere with certain lab tests (such as urine drug screening tests, urine 5-HIAA), possibly causing false test results.
Is Sinucon a decongestant?
Phenylephrine and phenylpropanolamine are decongestants. They constrict blood vessels (veins and arteries). This reduces the blood flow to certain areas and allows nasal and respiratory (breathing) passages to open up.
When to take Sinutab tablets for sinus pain?
Sinutab tablets are indicated for the symptomatic relief of conditions where congestion of the mucous membranes of the upper respiratory tract, especially nasal mucosa and sinuses, is accompanied by mild to moderate pain or pyrexia, e.g: the common cold and influenza, sinusitis, nasopharyngitis, allergic rhinitis and vasomotor rhinitis.
What are the ingredients in the drug Sinutab?
Sinutab tablets contain two active ingredients, paracetamol (500mg) and pseudoephedrine hydrochloride (30mg). Paracetamol is a painkiller that can relieve mild to moderate pain such as headaches, sore throat, sinus pain and aches and pains associated with colds and flu.
How much paracetamol is in a Sinutab tablet?
Sinutab is a medicine you can buy from pharmacies to relieve symptoms of cold, flu and nasal congestion. Sinutab tablets contain paracetamol (500mg) and pseudoephedrine hydrochloride (30mg).
What do you need to know about Sinutab non drying?
Sinutab Non Drying is a combination medicine used to treat stuffy nose and sinus congestion, and to reduce chest congestion caused by the common cold or flu. Sinutab Non Drying may also be used for purposes not listed in this medication guide.